hi all, ive strated taking pregnacare tablets and ever since ive had them ive felt REALLY sicka dn had bad toilet trips, just wondered if anyone else had had the same experience, it doesnt mention any side effects on th opack????
It was the sanatogen for preg women i took (pink bottle), they were great, i felt really good after i started taking them. Sorry not tried the pregnacare ones, remember check with your midwife though x
haha it had crossed my mind, but we havent been actively trying, did have an accident last month but i got my period a couple of weeks after, so i presumed im not. Just done a google search on any side effects and a lot of women have this too, others dont bit 50 50 really... im due next week, i think if im late i will do a test x
Tracie - Pregnacare make me really sick too I think it might be the big influx of vitamins, some peoples bodies can't deal with it and I think I am like that! I had to stop taking them in the end as I just felt constantly like I was coming down with a bug xx
Sorry to pick up an old thread, but I've been taking them (and haven't had any problems) since I started SW. I have been a bit worried that they may interfere with SW - but think I might just be being paranoid. I have noticed though that I'm not as *ahem* regular as I used to be :ashamed0005:. Could this just be down to a change in diet? Because I'm eating so much more fruit and veg that seems strange. So might that be an effect of Pregnacare?
Hi Humph, I was the same when I started SW, my periods were all over the place for a mth or too so I think that it might be a change in diet more than Pregnacare.
I take Sanatogen Pronatal now and they don't seem to cause any sickness or anything xxx
Hi yes Ihad terrible problems - very bad meal taste and sickness. I literally had to take time off work and someone suggested the iron in the tablets may be to blame. I stopped taking them and swapped to jus FOlic Acid with Cit C&D that i got from my midwife and I am fine now!!!! I have complained as there is nothing on the leaflet or their website about possible sie effects....good luck!